A Minimal Test for Convex Games and the Shapley Value
AbstractA set of necessary and sufficient conditions for convexity of a transferable utility game in terms of its decomposition into unanimity games is shown to be minimal: none of the conditions is redundant. The result is used to provide an axiomatization of the Shapley value on the set of convex games.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Uppsala - Working Paper Series in its series Papers with number 2001:02.
Length: 8 pages
Date of creation: 2001
Date of revision:
Contact details of provider:
Postal: UPPSALA UNIVERSITY, DEPARTMENT OF ECONOMICS, S-751 20 UPPSALA SWEDEN.
Phone: + 46 18 471 25 00
Fax: + 46 18 471 14 78
Web page: http://www.nek.uu.se/
More information through EDIRC
GAME THEORY ; ECONOMIC MODELS;
Other versions of this item:
- Voorneveld, Mark & Grahn, Sofia, 2001. "A Minimal Test for Convex Games and the Shapley Value," Working Paper Series 2001:2, Uppsala University, Department of Economics.
- C70 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - General
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- O'Neill, Barry, 1982. "A problem of rights arbitration from the Talmud," Mathematical Social Sciences, Elsevier, vol. 2(4), pages 345-371, June.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000.
"On Three Shapley-Like Solutions for Cooperative Games with Random Payoffs,"
2000-73, Tilburg University, Center for Economic Research.
- Judith Timmer & Peter Borm & Stef Tijs, 2004. "On three Shapley-like solutions for cooperative games with random payoffs," International Journal of Game Theory, Springer, vol. 32(4), pages 595-613, 08.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2003. "On three Shapley-like solutions for cooperative games with random payoffs," Open Access publications from Tilburg University urn:nbn:nl:ui:12-142543, Tilburg University.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Curiel, I. & Pederzoli, G. & Tijs, S.H., 1989. "Sequencing games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154243, Tilburg University.
- S. C. Littlechild & G. Owen, 1973. "A Simple Expression for the Shapley Value in a Special Case," Management Science, INFORMS, vol. 20(3), pages 370-372, November.
- Curiel, Imma & Pederzoli, Giorgio & Tijs, Stef, 1989. "Sequencing games," European Journal of Operational Research, Elsevier, vol. 40(3), pages 344-351, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).
If references are entirely missing, you can add them using this form.